| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarm when priming it.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Insulin delivery has temporarily stopped to ensure your safety.The drive support cap was normal.Customer was unable to clear alarm and pump rewind.The device will be returned for analysis.